2017
Том 69
№ 7

All Issues

Satisfiability of bright formulas

Denisov A. S.

Full text (.pdf)


Abstract

We investigate one solvable subclass of quantified formulas in pure predicate calculus and obtain a necessary and sufficient condition for the satisfiability of formulas from this subclass.

English version (Springer): Ukrainian Mathematical Journal 59 (2007), no. 10, pp 1606-1610.

Citation Example: Denisov A. S. Satisfiability of bright formulas // Ukr. Mat. Zh. - 2007. - 59, № 10. - pp. 1432–1435.

Full text